# SDR 97ZZZX4443

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2393F
- Make and model: Cessna 210E
- Aircraft serial: 21058593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 12104022
- Condition: Cracked
- Location: Rear Corner
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, REMOVED CHROME TRIM OVER DOOR SILL, FOUND REAR CORNER BROKEN ACROSS TOP.  TRIM NOT USUALLY REMOVED FOR INSPECTION.  SUBMITTER STATED POSSIBLE CAUSE, HARD LANDING.  CLOSER INSPECTION REVEALS SOME PREVIOUS RIVETS REPLACED IN AREA, NO LOG ENTRY.  RECOMMEND REMOVAL OF TRIM AND CLOSE INSPECTION DUE TO HIGH STRESS AREA AND HIDDEN DAMAGE.
